# SDR AU970207

- Difficulty date: February 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: O- Ring
- Part number: J221P904
- Condition: Leaking
- Location: Engine Fuel Ind
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE LOW PRESSURE DIFFERENTIAL PRESSURE SWITCH ELBOW FITTING `O' RING SEAL LEAKING
